# SDR HEEA083556

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 10,841 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Coax
- Condition: Damaged
- Location: Radar Antenna
- Component: Antenna
- Component part number: 071111400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER ANTENNA COAX CONNECTORS DAMAGED (SHIELD BROKEN). SCRAPPED.
